Registered: 25 January 2008
Wondering if Dr Pickart could help.
I have been useing many of the copper P products for a long time, 2 years now, and love them, but when I use the Super GHK serum I seem to get the loose skin look after a couple of days treatment ...is it srtonger than the other super Cop serums and creams, it seems to bringing a paler hue to my skin too.
I will ge interested to hear your thoughts.
Thank you so much
Tic TacThis message has been edited. Last edited by: Skin Biology,
Location: Skin Biology in Bellevue, Washington - USA
Registered: 22 June 2004
Dear tic tac:
Actually Super GHK-Copper is our mildest product. It could very well be that your skin should be using the 2nd generation copper-peptides since you've had much better success with those.
We have had overwhelming success with the milder Super GHK-Copper with clients who experienced signs of overuse/irritation with the stronger products. So it's hard to say what occurred in your case.
If you are continuing to use it though, make sure each time you apply the GHK-Copper that you apply a very light amount only once a day.
|Powered by Social Strata